# SDR MASA200602375

- Difficulty date: September 29, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 9,662 hours, 6,398 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH 7486 ORD.  INBOARD SPOILERONS AND INBOARD FLIGHT SPOILERS CAUTION MESSAGE.  MX RESET THE SYSTEM AND FAULTS CLEARED.
